# SDR 2004FA0000124

- Difficulty date: December 29, 2003
- Submitted: January 22, 2004
- Operation: General aviation
- Make and model: Beech T44A
- Aircraft serial: 036
- Aircraft time: 14,829 hours
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 5052432625
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 14,829 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(BUNO 60984) DYE TESTING REVEALED A CRACK IN THE PILOT SIDE LEFT RUDDER PEDAL ASSEMBLY ARM.  THE FAILED RUDDER PEDAL ASSEMBLY WAS MAGNESIUM, BUT WAS REPLACED WITH AN ALUMINUM ASSEMBLY (SAME PART NUMBER).  THE TESTING WAS PERFORMED AS PART OF A NAVY  T-44A FLEET WIDE INSPECTION AFTER 4 RUDDER PEDALS FAILED DURING GROUND OPERATIONS IN A 3 MONTH PERIOD.  THE CRACK FOUND ON THIS AIRCRAFT WAS ONE OF 16 DISCOVERED IN A FLEET OF 54 AIRCRAFT.
